# SDR SWAA2015101544926

- Difficulty date: September 2, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737790
- Aircraft serial: 30657
- Aircraft time: 35,471 hours, 23,256 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143A8125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT DOOR CUT OUT STRAP, TOP & BOTTOM STRAP CORRODED BETWEEN BS 440 - 495.  R & R STRAP IAW SRM & DWG.
